# SDR SWAA2025070788063

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 67,158 hours, 40,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA (A) REPORTS L1 EVACUATION SLIDE FELL OUT OF THE BAG WHEN DOOR WAS OPENED. SLIDE DID NOT DEPLOY.   REPLACED L1 SLIDE PER MT 725-61-06.
